# SDR 2008UALA06032

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 45,808 hours, 28,745 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434370A
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE FLAP HAS A 4 INCH SPLIT AT THE TRAILING EDGE WITH APPROX 3.5 INCHES OF DELAMINATION IN LENGTH.  RT AFT FLAP ROUTED TO SHOP FOR REPAIR. FLAP REINSTALLED. OP CHECKS NORMAL.
